Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have vomiting, nausea, headaches, vertigo, groin pain, digestion, blurred vision, anxiety. On lutenyl. Further?

I have been prescribed Lutenyl due to having a Hysterectomy November 2012 and since then my hormones have been unable to even out. I experience very painful breasts for a week, followed by 2- 3 days of morning vomiting, nausea, headaches, vertigo. I have just started Lutenyl, this is my 5th day and I am experiencing different symptoms, groin pain, digestion, blurred vision, anxiety. I have been told to persevere but how long for?
I am due back to my GP in a few days, I live in France and I wanted to get another opinion, can you give me any advice, I am getting concerned as it's 5 months and although I am a lot better than I was I don't want to be taking a medication that could make things worse.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You are experiencing side-effects of lutenyl. In such a case I will advice that you ask for other options available to control the symptoms due to hysterectomy. I think a mild diuretic can also provide relief for the symptoms of painful breasts, vomiting, etc.

Dr Vaishalee
Answered: Thu, 27 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor